Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 4, p. 701-719
@article{ASNSP_1996_4_23_4_701_0,
     author = {Frehse, Jens and R\r u\v zi\v cka, Michael},
     title = {Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1996},
     pages = {701-719},
     zbl = {0884.35120},
     mrnumber = {1469571},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1996_4_23_4_701_0}
}
Frehse, Jens; Růžička, Michael. Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 4, pp. 701-719. http://www.numdam.org/item/ASNSP_1996_4_23_4_701_0/

[1] E. De Giorgi, Una estensione del teorema di Bernstein, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 19 (1965), 79-85. | Numdam | MR 178385 | Zbl 0168.09802

[2] J. Frehse - M. Růžička, On the Regularity of the Stationary Navier-Stokes Equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 21 (1994), 63-95. | Numdam | MR 1276763 | Zbl 0823.35141

[3] J. Frehse - M. RůžIčKA, Weighted Estimates for the Stationary Navier-Stokes Equations, Acta Appl. Math. 37 (1994), 53-66. | MR 1308745 | Zbl 0814.35094

[4] J. Frehse - M. RůžIčKA, Existence of Regular Solutions to the Stationary Navier-Stokes Equations, Math. Ann. 302 (1995), 699-717. | MR 1343646 | Zbl 0861.35074

[5] J. Frehse - M. RůžIčKA, Regularity for the Stationary Navier-Stokes Equations in Bounded Domains, Ach. Rat. Mech. Anal. 128 (1994), 361-381. | MR 1308859 | Zbl 0832.35108

[6] J. Frehse - M. Růžička, Regular Solutions to the Steady Navier-Stokes Equations, pp. 131-139, Navier-Stokes Equations and Related Non-Linear Problems (ed. A. Sequeira), 1995. | MR 1373209 | Zbl 0843.35072

[7] M. Giaquinta, Introduction to Regularity Theory for Nonlinear Elliptic Systems, Birldräuser, Base, 1993., | MR 1239172 | Zbl 0786.35001

[8] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer, New York, 1966. | MR 202511 | Zbl 0142.38701

[9] M. Růžička - J. Frehse, Regularity for Steady Solutions of the Navier-Stokes Equations, (to appear), Proceedings Oberwolfach 1994. | MR 1643033 | Zbl 0934.35118

[10] M. Struwe, Regular Solutions of the Stationary Navier-Stokes equations on R5, Math. Ann. 302 (1995), 719-741. | MR 1343647 | Zbl 0861.35075